# SDR AALA20140120008

- Difficulty date: January 18, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 43,682 hours, 20,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB AT LOWER RT GUIDE PIN FOR RADOME.  REMOVED DAMAGE FABRICATED FILLER & DOUBLER IAW AARD 53-10-00-19.
